# SDR SWAA2014091031793

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 36,205 hours, 21,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DAMAGED BETWEEN BS 540 TO 727E.  R & R EEPLS IAW MM.
